How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TherapistMarryAnn Your Own Question
TherapistMarryAnn
TherapistMarryAnn, Therapist
Category: Mental Health
Satisfied Customers: 5770
Experience:  Over 20 years experience specializing in anxiety, depression, drug and alcohol, and relationship issues.
54658078
Type Your Mental Health Question Here...
TherapistMarryAnn is online now
A new question is answered every 9 seconds

Hi,I am on holiday at the seaside almost aOKMH0805217

This answer was rated:

Hi, I am on holiday at the seaside almost a month already. I was relaxing, eating good food, doing spa procedures etc with one word I'm having a great time... A week ago I started crying for everything and nothing at the same time for no reason, I am breathing heavily like I'm exhaling long poisonous exhales which leave my mouth taste horrible and I can feel my chest and my stomach burn, I've started having negative thoughts, I can't stand people around me at the moment even my own daughter I don't know why and it all started to worry me... Do I need to take some pills and end my holiday or it's normal? please let me know thanks

Hello, I'd like to help you with your question.

The reason you feel as you do could possibly be two things. One, your hormones are out of balance or you have a physical issue and it is causing you to feel this way. The reason why that is possible is because what you feel came on suddenly and second, you have some physical symptoms. While it is not likely this is a physical issue, it is still worth checking out just to be sure. You always want to rule out a physical cause before you consider an emotional one.

Most likely, however, what you are experiencing is an emotional response. It could be that you are feeling overwhelmed, even if you are having a good time on vacation. Sometimes when people are having fun and enjoying themselves, they will experience a sudden feeling of depression or anxiety which seems to come out of the blue. Often it is due to something mild, such as realizing that you are "letting go" and having fun. For some people, that can cause anxiety. You may just need to realize that you are ok and help yourself relax.

In order to help yourself relax, focusing on what you feel for a little while helps. You can help yourself by telling yourself that you are ok. You may not feel like you did before, but these feelings will pass.

You may also want to try a relaxation technique to help yourself focus and relax. Here is a link to help you:

http://www.guidetopsychology.com/pmr.htm

If you feel that these things are not working, try contacting your doctor for a mild medication that can help you feel calmer, such as Ativan. You can take Ativan as needed and it helps take the edge off your symptoms until you can address what you feel when you get home with your doctor or with a therapist. Unless you start to feel worse, there is no reason to give up your vacation and go home.

I hope this has helped you,
Kate
TherapistMarryAnn and other Mental Health Specialists are ready to help you

Related Mental Health Questions